You are so right it is awful the things which might sound so little and insignificant to others sometimes are like my doc said yesterday the straw that broke the camals back . I like most of you have put on so much weight and as someone who as always struggled with putting weight on even since a child this alone as bothered me especially now summers coming and feel like a fat little munchkin most of it due to the steroids which are like a double edged sword great for controlling inflamation but the side effects that come with them moon face, hairy face and insomnia which resulted in me being prescribed sleeping tablets in hospital and am now struggling to cone off them.
I managed get an appointment with the doctor yest she still thinks it's perioral dermititis on face and said that she has it and moisturiser and make up will make it worse she said to stop gel that was burning me and she was going put me on oral antibiotics but she looked and it said the doxycycline and not sure what the other was called they didn't recommend with stills disease so doc said darent prescribe told me to ask consultant on Friday not the docs fault she was frustrated to but in the meantime my skin is itching and burning off. Asked if she knots what sun cream I can use because was panicking yest with sun out and took mum shopping and was worried that with sun lotion on face would burn. What do any of you use because I don't want to have to hibernate and wear big sunhats all the time if any of you have tips that would be useful in mean time I'm waiting till Friday and hope consultant can help.
Thanks again for your replies lovely to have a chat with you and feel like I'm not as mad as thought I was well still have my moments but think I have always been a bit mad.